# SDR SWIA201541109

- Difficulty date: April 7, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409 +128, LBL18 POST HAS CRACK AT BOTTOM SIDE, MARKED, C-CHECK, RO 4/22/15, INSTALLED INBD AND OTBD VERTICAL POSTS AT FS 409+128, LBL 18, REF REO.
